# SDR ASAA2016082917845

- Difficulty date: August 29, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 47,091 hours, 18,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT L1 AND L2 DOORS HAS SEVERAL LAMPS INOPERATIVE.  ACFT GROUNED.   REPLACED THE LAMPS AND TESTED IAW AMM 33-51-01-960-801, OPS NORMAL.
